# SDR CALA0100998

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,402 hours, 26,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.3" CRACK IN KEEL BEAM SKIN AT STA 699, RBL 5 AND A 1/2" CRACK WAS FOUND IN KEEL BEAM SKIN AT STA 699, LBL 5. A DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 53-60-12.
